# SDR SWIA200923306

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 16,132 hours, 13,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT INOP.  (FLT 6046)  RELAMPED EMERGENCY LIGHT.
